Paracare Paracetamol products provide effective pain relief for the whole family. Paracare Paracetamol is free from alcohol, aspirin and sugar and can be used by pregnant and breastfeeding mothers, as well as people with stomach ulcers.
Paracare Paracetamol oral suspension with strawberry flavour is suitable for babies and children as young as 3 months and up to 6 years of age, as it provides gentle relief from pain and fever associated with:
- sore throats
- common cold
- viral infections
- vaccination reactions
- 3 TO 6 MONTHS: ( average weight 6 - 8kg) - 3.5 to 5 ml
- 6 TO 12 MONTHS: ( average weight 8 - 10kg) - 5 to 6 ml
- 1 TO 3 YEARS: ( average weight 10 - 14kg) - 6 to 8.5 ml
- 3 TO 6 YEARS: ( average weight 14 - 20 kg) - 8.5 to 12.5 ml
If you know that your child's weight is less than the weight corresponding to the age above, choose the dose for their weight.
Dose every 4 to 6 hours as required with no more than 4 doses in 24 hours.
EACH 5ml of suspension contains paracetamol 120mg.
Pharmacy Only Medicine
Keep to the recommended dose. Do not take this medicine for long than 48 hours at a time unless advised by a doctor.
if an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because the risk of delayed, serious liver damage.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.